Vol. 1, No. 1, 2005

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
Ostrom-derivates

Vikram Jha and Norman L. Johnson

Vol. 1 (2005), No. 1, 35–65
Abstract

A classification is given of the finite conical flock planes that admit doubly transitive groups acting on the associated skeleton. Furthermore, this allows that the set of translation planes derived from conical flock planes (Ostrom-derivates) usually provide at least two non-isomorphic planes.

Keywords
spread, conical flock, regulus-inducing group, skeleton, BLT-set
Mathematical Subject Classification 2000
Primary: 51E23
Secondary: 51A40
Milestones
Received: 22 June 2004
Accepted: 2 December 2004
Authors
Vikram Jha
Glasgow CALEDONIAN University
Glasgow
United Kingdom
Norman L. Johnson
University of Iowa
IA
United States